# SDR CA100707007

- Difficulty date: June 25, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,288 hours
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Spalled
- Location: Compressor
- Part time: 7,296 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE 21/2 BEARING AND RACE WERE SPALLING AND CAUSED SEVERAL CHIP LIGHTS.  THE GEARBOX AND COMPRESSOR PN 6890550, REPLACED.
